# SDR SWIA200110268

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,544 hours, 13,900 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PITOT HEAT, TAT AND RIGHT AOA HEAT MESSAGES ILLUMINATED AFTER TAKEOFF.  RETURNED TO SLC.  INSTALLED SERVICEABLE PITOT HEAT CONTROLLER TO RIGHT POSITION.  OPS CHECK GOOD.
